Gravitational dressing of the renormalization group

Research output: Contribution to journalArticle

47 Scopus citations


We study the gravitational dressing of renormalizable two-dimensional field theories. Our main result is that the one-loop β function is finitely renormalized by the factor (k+2)/(k+1), where k is the central charge of the gravitational SL(2,R) current algebra.

Original languageEnglish (US)
Pages (from-to)3243-3246
Number of pages4
JournalPhysical review letters
Issue number20
StatePublished - Jan 1 1993

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Gravitational dressing of the renormalization group'. Together they form a unique fingerprint.

  • Cite this